# SDR DHL9771277D

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 950 RBL45 TO 64.  REMOVED FASTENERS AND CUTOUT DAMAGED SECTION OF FLOOR T-CAP.  INSTALLED FILLER AND EXTRUDED SECTION REPAIR PER SRM 51-40-4, REPAIR FILLER RADIUS STRAP AND ANGLE WAS 16.75 X 1.75 IN SIZE.
